Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 576237, 8 pages
Research Article

On Fuzzy Modular Spaces

1School of Mathematics, Beijing Institute of Technology, Beijing 100081, China
2School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China
3School of Information, Capital University of Economics and Business, Beijing 100070, China

Received 12 November 2012; Revised 30 January 2013; Accepted 18 February 2013

Academic Editor: Luis Javier Herrera

Copyright © 2013 Yonghong Shen and Wei Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yonghong Shen and Wei Chen, “On Fuzzy Modular Spaces,” Journal of Applied Mathematics, vol. 2013, Article ID 576237, 8 pages, 2013.